# SDR MWEA97523

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DENT ON FUSELAGE SKIN BELOW PAX DOOR HOLD OPEN RECEPTACLE AFT OF STATION 120 BELOW LONG 17.  MTC REPAIRED IAW 53-01 FIG 1 SHEET 2.
